# SDR SWAA2021033157110

- Difficulty date: March 6, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 73,763 hours, 43,887 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CRACK ON WEB AT DORSAL FIN PANEL STA 867.95.)  REPLACED WEB AT DORSAL FIN PANEL STA 867.95 IAW B737-700 SRM 51-10-02 PARAG 9 AND DWG NR 174A0101 REV B.
